Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems

Author: Daniel Michelson
Journal: Math. Comp. 49 (1987), 445-459
MSC: Primary 65N10; Secondary 65M10
MathSciNet review: 906181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Dissipative difference approximations to multi-dimensional hyperbolic quasi-linear initial-boundary value problems are considered. The difference approximation is assumed to be consistent with the differential problem and its linearization should be stable in ${l_2}$. A formal asymptotic expansion to the difference solution is constructed. This expansion includes boundary and initial layers. It is proved that the expansion indeed approximates the difference solution to the required order. As a result, the difference solution converges to the differential one as the mesh size h tends to 0.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N10, 65M10

Retrieve articles in all journals with MSC: 65N10, 65M10

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society